# SDR HNAA08A0002

- Difficulty date: June 13, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 129-197
- Part time: 32,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT TRACK BETWEEN STA 129.75 AND 197.50.  SEAT TRACK REPLACED FROM STA 109.00 TO 187.00 IAW RD8-53-2797.  (S)
